MathSciNet Relay Station
MathSciNet bibliographic data
MR1978177 62H20 (62G08)
He, Guozhong; Müller, Hans-Georg; Wang, Jane-Ling Functional canonical analysis for square integrable stochastic processes. J. Multivariate Anal. 85 (2003), no. 1, 54–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement